Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Homeopath   »  

Suffering from severe cold. Have whooping cough. Suggest homoeopathic medicine

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 850 Questions
hi my daughter is suffering from severe cold which can into chest and lead to cough. coughing is bit loose but it takes hard time to take it out. looks like whooping cough. i have given her bc6 along with antitonium tart 30 2 doses. coughing is light but if we stop it reaoccurs....plz suggest homeopathic medicine
Posted Sat, 13 Oct 2012 in Homeopathy
Answered by Dr. Ratnesh Pandey 6 hours later

Thanks for the query.

Please provide the following information:
- Whether the baby was exposed to cold weather or air condition?
- Does the cough come throughout the day or only during night?

Children get cold easily; so they need to be protected.
You may stop BC 6 and start with following medicine:
1. Antim tart 30, 6 pills twice in a day
2. Ipecauc 30, 6 pills three times a day
3. Drosera Q, 5 drops with half cup of water three times in a day

Homoeopathy is safe and effective; so you can start with above prescribed medicine. Surely your baby will get relief.

Hope this helps. For any other query feel free to ask.

Take care
Above answer was peer-reviewed by
Follow-up: Suffering from severe cold. Have whooping cough. Suggest homoeopathic medicine 11 hours later
after giving ant tart ...her a white sticky thick discharge was falling throught out the day. coughing more in the eveing and early moring when she wakes up empty stomach. i gave her XXXXXX mur and ferrum phos alternatively....please should i stop it and get to your medication....thnaks
Answered by Dr. Ratnesh Pandey 4 hours later
If something white sticky discharge is coming out then that is not a problem it is good sign. I feel that once all the sputum comes out of the airway baby will relief. The sputum causes air not to enter the lungs as it covers the passages. The cough is coming out because of sputum being accumulated.
You can stop Ferrum phos but continue XXXXXX mur and medicine I have adviced.
For any assistence feel free to ask.
Above answer was peer-reviewed by
Follow-up: Suffering from severe cold. Have whooping cough. Suggest homoeopathic medicine 44 hours later
hello doctor...she seems to be doing fine with cough and sold. since this problem is solved can you help me on her appetite. she has a very low appetite.never seen her craving for food or asking for it. we have to force feed her. she might sit with us to eat but after 2-3 bites she says she is full.she doesnt like anything...even if you give her any juice wether XXXXXXX or mango she will take 3 sips and throw it away. when she has the reflux problem since then i feel she is afraid of eating as it will lead to vomit. she doesnt even chew the food...try to sollow it most of the times. she is 3 year old with just 11 kg weight. very skiiny.
Answered by Dr. Ratnesh Pandey 7 hours later
Thanks for asking
To increase the appetite, start with

1 China 30 4 pills two times in a day

2 Alfa Alfa Q 4 drops in half cup of water twice in a day

All the medicines are made in Germany. Continue the earlier prescribed medicine.
It will increase the appetite

For any assistance, feel free to ask

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor